Estimates of the Exponential Decay of Solutions to Linear Systems of Neutral Type with Periodic Coefficients

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We consider the class of linear systems of delay differential equations with periodic coefficients. Using a special class of Lyapunov–Krasovskiĭ functionals, we establish conditions for the exponential stability of the zero solution and obtain estimates characterizing the exponential decay rate of solutions at infinity.

Original languageEnglish
Pages (from-to)511-518
Number of pages8
JournalJournal of Applied and Industrial Mathematics
Volume13
Issue number3
DOIs
Publication statusPublished - 1 Jul 2019

Keywords

  • exponential stability
  • Lyapunov–Krasovskiĭ functional
  • periodic coefficients
  • time-delay system of neutral type

Fingerprint Dive into the research topics of 'Estimates of the Exponential Decay of Solutions to Linear Systems of Neutral Type with Periodic Coefficients'. Together they form a unique fingerprint.

Cite this